# SDR DALA13013209233

- Difficulty date: March 17, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 28,182 hours, 19,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 702
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT BS 702 CUSP WEB UPPER SURFACE CORRODED.  RE-WRITE, TASK 53-211-02, REASON FOR REJECT: CORROSION AT FASTENER WITH CRACK AND 100 PERCENT MATERIAL LOSS.  REPLACED CUSP WEB ON WO NR 26709-2400-0004 DELTA SN 1672932.
